# SDR XE4R2014042500275

- Difficulty date: April 8, 2014
- Submitted: April 25, 2014
- Operation: General aviation
- Aircraft: N638VA
- Make and model: Airbus A320-214
- Aircraft serial: 3503
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Tube
- Part number: D65520
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION SHOWED CORROSION ON THE NLG, BUSHED TURNING TUBE AT THE UPPER TORQUE LINK INNER SURFACE.  THE BUSHINGS WERE REMOVED AND THE CORROSION WAS FOUND TO BE BEYOND LIMITS.  THE TURNING TUBE, PN D65520, SN L3524 WAS REMOVED ANT THE O/H TURNING TUBE PN D65520, SN L3528 WAS INSTALLED IAW CMM 32-27-20, REV 9, DATED 4/15/13 AND CMM 32-27-40, REV 4, DATED 12/31/09.
